RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1563–1569 (Mi de8819)  

This article is cited in 3 scientific papers (total in 3 papers)

Numerical methods

Vector additive schemes of domain decomposition for parabolic problems

A. A. Samarskii, P. N. Vabishchevich

Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1027 kB)

English version:
Differential Equations, 1995, 31:9, 1522–1528

Bibliographic databases:
UDC: 519.63
Received: 29.05.1995

Citation: A. A. Samarskii, P. N. Vabishchevich, “Vector additive schemes of domain decomposition for parabolic problems”, Differ. Uravn., 31:9 (1995), 1563–1569; Differ. Equ., 31:9 (1995), 1522–1528

Citation in format AMSBIB
\Bibitem{SamVab95}
\by A.~A.~Samarskii, P.~N.~Vabishchevich
\paper Vector additive schemes of domain decomposition for parabolic problems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1563--1569
\mathnet{http://mi.mathnet.ru/de8819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433679}
\zmath{https://zbmath.org/?q=an:0863.65056}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1522--1528


Linking options:
  • http://mi.mathnet.ru/eng/de8819
  • http://mi.mathnet.ru/eng/de/v31/i9/p1563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Abrashin, V. M. Volkov, A. A. Egorov, N. G. Zhadaeva, “On a class of difference methods for solving Navier–Stokes equations”, Russian Math. (Iz. VUZ), 43:5 (1999), 1–9  mathnet  mathscinet  zmath
    2. Yu. M. Laevskii, A. M. Matsokin, “Metody dekompozitsii resheniya ellipticheskikh i parabolicheskikh kraevykh zadach”, Sib. zhurn. vychisl. matem., 2:4 (1999), 361–372  mathnet  zmath
    3. P. N. Vabishchevich, “Vector domain decomposition schemes for parabolic equations”, Comput. Math. Math. Phys., 57:9 (2017), 1511–1527  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:72
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019